Jump to content

Bubba: Dizzy and Angry after stopping zoloft


BUBBA

Recommended Posts

have been taking 50mg daily of zoloft x 4 months. stopped taking them without tapering ( bad idea i guess). been off them for about 6 days.

 

feeling very dizzy, slightly nauseated and incredibly Angry. to the point that most people at work has noticed.   

 

 

Need help with dealing with the symptoms ( the angry mostly)

Link to comment
  • Moderator Emeritus

Hi Bubba and welcome to SA,

 

What you are experiencing is withdrawal symptoms from stopping the drug cold turkey.  The only known way to alleviate withdrawal symptoms is to reinstate.  Please read the link below.  Because it is only 6 days since you stopped the drug you may be okay to reinstate 1/2 to 3/4 of the dose, ie 25mg to 37.5mg.  After stabilising you could then do a 10% taper.

 

Have you taken any psychiatric drugs prior to Zoloft?

 

Please create a drug signature Create Your Signature.  Please include details for the last 12-18 months of  all drugs, dates, doses and discontinuations & reinstatements.  If you can't remember dates, please write it as "early March" or "mid-August".  Please provide a summary of any drugs prior to that which can just be listed with start and stop years. Please include all prescription, non-prescription drugs and supplements you are currently taking. Phone Instructions:  Withdrawal History Signature. Please also remember to update it with date and dose whenever make a change so that it remains current. Thank you.

 

Please read the following and then ask any questions here in your Intro topic.

 

Before you begin tapering what you need to know
 

About reinstating and stabilizing to reduce withdrawal symptoms

Why taper by 10% of my dosage?


Dr Joseph Glenmullen's WD Symptoms Checklist

 

Tips for tapering off Zoloft (sertraline)

 

How do you talk to a doctor about tapering and withdrawal?


What should I expect from my doctor about withdrawal symptoms?

 

These helped me to understand SA's recommended taper by no more than 10% of the previous dose followed by a hold of about 4 weeks to allow the brain to adapt to not getting as much of the drug.

 

Brain Remodelling

 

Video:  Healing From Antidepressants - Patterns of Recovery

 

This is your own Intro topic where you can ask any questions and journal your progress.  Click "Follow" top right and you will be notified when someone responds.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • Moderator Emeritus

Welcome from me too Bubba,

 

As ChessieCat suggested, what you are experiencing is Zoloft withdrawal. She kindly listed all the information you need, if you decide to reinstate and start over with a proper taper. This is what I would suggest also. Withdrawal symptoms can last a long time for some people and could possibly get worse before they get better.

 

But its possible you could start feeling better in a few weeks without reinstating, everyone is different and some people do have an easier time than people who end up here on this site. Do you feel like your symptoms are getting worse, better or staying about the same?

 

If you have only ever taken Zoloft, and just for 4 months, then in theory, you might recover faster than someone who had gone CT after years of use. But if there have been previous or other current medication, that's a different story and we need to know the details before we can advise you.

 

You asked for help with dealing with the symptoms. Here are a couple more links which address that:

 

Non-drug techniques to cope with emotional symptoms

 

Neuro emotions

 

and, one more... The Windows and Waves Pattern of Stabilization

 

Whatever you decide, we will be here to support you.

 

Please stay in touch and let us know how you are doing.

 

Petunia.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy